During intercourse the hormone levels are high and the person is quite excited and it can take time for anyone to normalize after an orgasm which can present as trembling after the session.
If there is some unusual feeling or shivering is present at other times then consider visiting a Physician for evaluation as it could be indicative of some hormonal derangements or any pathology.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.